VOL. 1 · NO. 2 | July 1952
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 1 (2), (July 1952)
No abstract available
Articles
G. Y. Rainich
Michigan Math. J. 1 (2), 97-111, (July 1952) DOI: 10.1307/mmj/1028988890
KEYWORDS: 09.1X
No abstract available
N. Coburn
Michigan Math. J. 1 (2), 113-130, (July 1952) DOI: 10.1307/mmj/1028988891
KEYWORDS: 76.1X
No abstract available
Fred Brafman
Michigan Math. J. 1 (2), 131-138, (July 1952) DOI: 10.1307/mmj/1028988892
KEYWORDS: 41.1X
No abstract available
W. J. LeVeque
Michigan Math. J. 1 (2), 139-162, (July 1952) DOI: 10.1307/mmj/1028988893
KEYWORDS: 10.0X
No abstract available
Chandler Davis
Michigan Math. J. 1 (2), 163-168, (July 1952) DOI: 10.1307/mmj/1028988894
KEYWORDS: 09.0X
No abstract available
Wilfred Kaplan
Michigan Math. J. 1 (2), 169-185, (July 1952) DOI: 10.1307/mmj/1028988895
KEYWORDS: 30.0X
No abstract available
Gail S. Young Jr.
Michigan Math. J. 1 (2), 186-188, (July 1952) DOI: 10.1307/mmj/1028988896
KEYWORDS: 62.0X
No abstract available
J. L. Ullman
Michigan Math. J. 1 (2), 189-193, (July 1952) DOI: 10.1307/mmj/1028988897
KEYWORDS: 45.0X
No abstract available
Leonard Tornheim
Michigan Math. J. 1 (2), 194-197, (July 1952) DOI: 10.1307/mmj/1028988898
KEYWORDS: 09.1X
No abstract available
Back Matter
Michigan Math. J. 1 (2), (July 1952)
No abstract available
Back to Top